# SDR 2007UALA02786

- Difficulty date: July 22, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 56,513 hours, 21,185 cycles
- Engine: Pwa PW2037
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal Block
- Condition: Burned
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BUNDY BLOCK BURNED AND DETERIORATED AT TB0158A POSITION 12.  REF WDM76-11-11 PG 2A BETWEEN S37 L ENG FIRE SWITCH AND P36.  DIODE IS LOCATED IN FWD E&E UNDER P8 CONTROL STAND, RIGHT SIDE, MOUNTED JUST BELOW FLOOR LEVEL ABOVE DOOR.  09-14-07    SUSPECT DAMAGED AISLE STANDBY LIGHTING RELAY.   REPLACED DIODE BLOCK AT TB59 POS 12.
